January 26th, 2016

beachy

My tweets

Collapse )
It Stinks

Anxiety About Heart Leads to Anxiety About Heart Med

So this afib thing that's been going on, I've been on one med for a year now that is basically there to keep the bottom half of my heart from taking damage when the top half of my heart freaks out.

However, the top half of my heart keeps on freaking out. So a colleague of my original heart doc gave me another prescription designed to keep the top half of my heart from freaking out. That med made my brain freak out instead, causing me to wake up from nightmares. Not so good.

So second doc took me off that med and put me on another med. That med has not made me frantic like the first one, but I am still a lot more twitchy and anxious than normal, and I suspect that the medicine is a culprit.

However, I am scheduled for the heart ablation surgery at the end of February, so instead of switching meds again, I'm going to try to manage the twitchiness with meditation and relaxation exercises until the surgery comes.

Hopefully, after the surgery, I won't need the meds any more, and I'll be okay. But in the meantime, if I seem on edge, I apologize in advance. I'm not quite myself at the moment.

-The Gneech *twitch, twitch*